# SDR MASA97270

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107YV
- Make and model: Beech 1900D
- Aircraft serial: UE107
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Ind
- Part number: 1293640695
- Condition: Worn
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 5317 - LGA-BDL - ON APPROACH TO BDL, CREW RECEIVED ONLY 2 GREEN LIGHT GEAR INDICATOR ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
